Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 19, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at May 27, 2021, 8:04 PM CDT for Cherokee County, Oklahoma. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- May 27, 2021, 8:04 PM CDT (01:04 UTC)
- Expired
- May 29, 2021, 8:47 PM CDT
- In force
- 49 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.61 ft at May 29, 2021, 4:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
232
WGUS84 KTSA 280104 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
804 PM CDT Thu May 27 2021
...The National Weather Service in Tulsa has issued a Flood Advisory
for the following rivers in Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-281315-
/O.NEW.KTSA.FL.Y.0019.210528T0104Z-210531T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
804 PM CDT Thu May 27 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for
the Illinois River near Tahlequah.
* From this evening to early Monday morning.
* At 7:30 PM CDT Thursday the stage was 6.9 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.5 feet
early Saturday afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
RJS7 follow-up statements
698
WGUS84 KTSA 280653
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
153 AM CDT Fri May 28 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-281900-
/O.CON.KTSA.FL.Y.0019.000000T0000Z-210531T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
153 AM CDT Fri May 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until early Monday morning.
* At 1:30 AM CDT Friday the stage was 7.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.9 feet
early Saturday afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$623
WGUS84 KTSA 281359 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
859 AM CDT Fri May 28 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
OKC021-041-281500-
/O.CAN.KTSA.FL.Y.0017.000000T0000Z-210528T1359Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021
...The Flood Advisory for the Flint Creek near Kansas has been
cancelled...
The Flood Advisory is cancelled for
the Flint Creek near Kansas.
* At 8:30 AM CDT Friday the stage was 7.4 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested early this morning at 7.53 feet and
is falling. The river will remain below action stage.
&&
LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483
$$
OKC021-290200-
/O.CON.KTSA.FL.Y.0019.000000T0000Z-210531T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until early Monday morning.
* At 8:30 AM CDT Friday the stage was 7.9 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.9 feet
early tomorrow afternoon. This is above action stage but just
below flood stage. The river is then expected to drop below action
stage Sunday afternoon.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases at and above 9.5 feet.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-021-041-290200-
/O.CON.KTSA.FL.Y.0018.000000T0000Z-210530T0600Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River at Chewey.
* Until early Sunday morning.
* At 8:15 AM CDT Friday the stage was 7.0 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 9.8 feet
just after midnight tonight. This is above action stage but below
flood stage. The river is then expected to drop below action stage
by midday Saturday.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases due to strong turbulence.
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487
$$
Lacy387
WGUS84 KTSA 281947 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
247 PM CDT Fri May 28 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
OKC021-290800-
/O.EXT.KTSA.FL.Y.0019.000000T0000Z-210530T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
247 PM CDT Fri May 28 2021
...The Flood Advisory is now in effect until early Sunday
afternoon...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until early Sunday afternoon.
* At 2:30 PM CDT Friday the stage was 8.0 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.5 feet
tomorrow morning, which is in action stage but just below flood
stage. The river is then expected to fall below action stage by
early Sunday morning.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases at and above 9.5 feet.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-021-041-290800-
/O.EXT.KTSA.FL.Y.0018.000000T0000Z-210530T0000Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
247 PM CDT Fri May 28 2021
...The Flood Advisory is now in effect until tomorrow evening...
The Flood Advisory continues for
the Illinois River at Chewey.
* Until tomorrow evening.
* At 2:15 PM CDT Friday the stage was 8.6 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 9.6 feet
just after midnight tonight, which is in action stage but below
flood stage. The river is then expected to fall below action stage
by tomorrow morning.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases due to strong turbulence.
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487
$$
Lacy432
WGUS84 KTSA 290109
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
809 PM CDT Fri May 28 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
OKC021-291315-
/O.EXT.KTSA.FL.Y.0019.000000T0000Z-210530T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
809 PM CDT Fri May 28 2021
...The Flood Advisory is now in effect until early Sunday morning...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until early Sunday morning.
* At 7:30 PM CDT Friday the stage was 8.7 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.1 feet
tomorrow morning and fall below 9.0 feet tomorrow evening.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-021-041-291315-
/O.EXT.KTSA.FL.Y.0018.000000T0000Z-210529T1800Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
809 PM CDT Fri May 28 2021
...The Flood Advisory is now in effect until early tomorrow
afternoon...
The Flood Advisory continues for
the Illinois River at Chewey.
* Until early tomorrow afternoon.
* At 7:15 PM CDT Friday the stage was 9.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is near crest and expected to fall to 8.0
feet around sunrise Saturday.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases due to strong turbulence.
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487
$$956
WGUS84 KTSA 290718
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
218 AM CDT Sat May 29 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-291930-
/O.CON.KTSA.FL.Y.0019.000000T0000Z-210530T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
218 AM CDT Sat May 29 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until just after midnight tonight.
* At 1:30 AM CDT Saturday the stage was 10.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river has crested, and will fall below action stage
this afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$143
WGUS84 KTSA 291321 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
821 AM CDT Sat May 29 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-300130-
/O.EXT.KTSA.FL.Y.0019.000000T0000Z-210530T1200Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
821 AM CDT Sat May 29 2021
...The Flood Advisory is now in effect until tomorrow morning...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until tomorrow morning.
* At 7:30 AM CDT Saturday the stage was 10.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested early this morning near 10.5 feet,
which is in action stage, and is now falling. The river is
expected to fall below action stage this evening.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases at and above 9.5 feet.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
Lacy665
WGUS84 KTSA 300147
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
847 PM CDT Sat May 29 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-300300-
/O.CAN.KTSA.FL.Y.0019.000000T0000Z-210530T0147Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
847 PM CDT Sat May 29 2021
...The Flood Advisory for the Illinois River near Tahlequah has been
cancelled...
The Flood Advisory is cancelled for
the Illinois River near Tahlequah.
* At 7:30 PM CDT Saturday the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to continue falling.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
RBDWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 27, 7:09 PM CDT, 55 minutes earlier.
Area forecast discussion, May 27, 7:09 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
709 PM CDT Thu May 27 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Flying conditions vary greatly across eastern Oklahoma and
western Arkansas this evening as thunderstorms work across
the region. Conditions will become more consistent overnight
as the thunderstorms exit the region with MVFR ceilings developing
across the area. Flying conditions improve by Friday afternoon.
&&
.PREV DISCUSSION... /Issued 214 PM CDT Thu May 27 2021/
DISCUSSION...
Widespread strong to severe thunderstorms ongoing are expected to
continue across eastern Oklahoma into the evening hours. It
appears there will be multiple rounds of storms for northeastern
Oklahoma over the next several hours with all hazards possible
including a few tornadoes and some very large hail possible as the
atmosphere becomes even more unstable this afternoon. An outflow
boundary is currently emanating from the convection north of I-44
and is propagating southward toward the I-44 corridor. Where this
boundary sets up later this afternoon will serve as a focus for an
enhanced tornado risk somewhere over northeastern Oklahoma.
Current low level wind fields aren't too supportive of a big
tornado threat, but some localized areas near the boundary will
become more supportive as low level winds back some toward this
evening. One of the driving factors will be storm mode by the
time, as the storms transition to a southeastward advancing MCS
this evening and into the overnight hours. If storms can remain
discrete enough later this afternoon, a localized tornado risk
will exist along and south of the outflow boundary through the
evening hours. Tornadoes will remain possible along the leading
edge of the line as it moves into western Arkansas and far
southeast Oklahoma later this evening and tonight. The flooding
risk will be of concern this afternoon and evening as well as
storms train over the same areas and more storms develop and move
through with the cold front currently moving into northwest
Oklahoma. Anomalously high PWAT values will favor very high
rainfall rates and locally 5-6 inches of rain will be possible
through this evening in some locations.
Past tonight, the front will largely push south of the forecast
area by Friday morning ushering in some cooler and drier
conditions for the holiday weekend. A few showers and storms will
remain possible across far southern Oklahoma throughout the day
Friday, but any severe risk looks like it will stay south of the
Red River Friday afternoon. Surface high pressure will settle into
the area Friday night and Saturday morning. That along with some
clearing skies will allow temperatures to drop into the 40s for
some locations in northeast Oklahoma and northwest Arkansas, with
possibly some mid to even lower 40s possible for some of the
normally cooler sites of northwest Arkansas. The unseasonably cool
airmass will remain in place through the weekend with highs
largely in the lower to mid 70s and dry weather through at least
Sunday across the region. Rain chances return by Monday as another
slow moving trough digs into the Desert Southwest. Most of the
rain should remain to our west on Monday, but better chances
arrive Monday night into Tuesday. Severe potential appears to be
pretty marginal for now for the first part of the week. Shower and
storm chances will continue through the rest of the week, with
some better severe potential returning by next Thursday or so as
better instability returns by then.
Bowlan
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 AM CDT Friday for OKZ054>072.
AR...Flash Flood Watch until 1 AM CDT Friday for ARZ001-002-010-011-
019-020.
&&
AVIATION.....10Hazardous weather outlook, May 27, 3:21 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 321 PM CDT Thu May 27 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 321 PM CDT Thu May 27 2021 ...SEVERE WEATHER THROUGH TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Northeast Oklahoma and east-central Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Mainly north of Interstate 40. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. DISCUSSION... A significant risk of severe weather exists this afternoon into the early evening across northeast and east central Oklahoma, with an elevated threat across northwest Arkansas and southeast Oklahoma tonight. Discrete storms this afternoon into the early evening will be capable of producing tornadoes, very large hail to 2 inches or greater in diameter, and damaging winds. Any storm that can interact with any lingering boundaries could potentially produce a strong tornado. Storms will eventually congeal into a line or complex and move into western Arkansas and southeast Oklahoma tonight, with the threat transitioning to damaging winds to around 70 mph over wider swaths. A low tornado threat would exist on the leading edge of any bows that can surge east to northeast. Storms should exit the region around or shortly after midnight tonight. Multiple rounds of heavy rain producing thunderstorms are possible mainly along and north of I-40 thru early evening, and could lead to some flash flooding. Locally heavy rainfall is also possible with the storm complex south of I-40 tonight, but the system will be more progressive by then, limiting the heavy rain potential. Some main-stem rivers may experience flooding as well as runoff from this event occurs. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY AND SATURDAY...No Hazards. SUNDAY THROUGH WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Limited thunderstorm potential will exist down near the Red River on Friday, but the best severe weather potential will be south of the river in Texas. Storm chances will return next week, but the potential for widespread organized severe weather appears low at this point. A weak storm system could bring some locally heavy rain potential by midweek next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 27, 7:49 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Tulsa OK 749 PM CDT Thu May 27 2021 OKZ068-069-072-280115- Adair OK-Sequoyah OK-Cherokee OK- 749 PM CDT Thu May 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH... SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 815 PM CDT... At 749 PM CDT, a strong thunderstorm was located near Brushy Lake State Park, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Sallisaw... Marble City... Brushy Lake State Park... Brushy... Bunch... Mc Key... Box... This includes Interstate 40 in Oklahoma between mile markers 302 and 305. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 900 PM CDT for northeastern and east central Oklahoma. LAT...LON 3543 9485 3556 9501 3580 9478 3561 9455 TIME...MOT...LOC 0049Z 225DEG 16KT 3555 9487 Lacy
Local storm report, May 27, 7:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL DEWAR 35.46N 95.94W
05/27/2021 U0.75 INCH OKMULGEE OK PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Special weather statement, May 27, 7:53 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
753 PM CDT Thu May 27 2021
OKZ068-070-072-074-280130-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-
753 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...WESTERN
SEQUOYAH...SOUTH CENTRAL CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES
UNTIL 830 PM CDT...
At 753 PM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Greenleaf State Park to Webbers Falls
to 5 miles northeast of Porum. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Sallisaw... Vian...
Gore... Webbers Falls...
Gans... Marble City...
Tamaha... Brushy Lake State Park...
Brushy... Lake Tenkiller State Park...
Mc Key... Box...
This includes Interstate 40 in Oklahoma between mile markers 284 and
313.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Oklahoma.
LAT...LON 3534 9472 3536 9474 3536 9477 3533 9479
3532 9481 3527 9482 3539 9524 3552 9516
3571 9517 3561 9469 3538 9469
TIME...MOT...LOC 0053Z 287DEG 32KT 3563 9513 3551 9512 3542 9521
LacyLocal storm report, May 27, 7:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 5 SE EUFAULA 35.25N 95.51W
05/27/2021 E0.70 INCH PITTSBURG OK EMERGENCY MNGR
&&Local storm report, May 27, 8:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND DMG 1 E CHECOTAH 35.47N 95.51W
05/27/2021 MCINTOSH OK EMERGENCY MNGR
TREES DOWN JUST EAST OF CHECOTAH.
&&Special weather statement, May 27, 8:03 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
803 PM CDT Thu May 27 2021
OKZ049-073-075-280130-
Pittsburg OK-Latimer OK-Pushmataha OK-
803 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 830 PM
CDT...
At 802 PM CDT, strong thunderstorms were located along a line
extending from 7 miles west of Robbers Cave State Park to 4 miles
south of Alderson. Movement was southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Wilburton... Hartshorne...
Higgins... Damon...
Bengal... Yanush...
Haileyville... Sardis...
Gowen... Dow...
Bache...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3482 9581 3499 9548 3485 9506 3477 9506
3457 9544
TIME...MOT...LOC 0102Z 299DEG 25KT 3497 9546 3484 9568
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:07 PM CDT | Tornado Warning | TSA | McIntosh | 28 min |
| May 27, 7:27 PM CDT | Areal Flood Warning | TSA | Ottawa | 12 hr |
| May 27, 7:30 PM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| May 27, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| May 27, 7:33 PM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 11 hr |
| May 27, 7:37 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 3 more | 3 hr |
| May 27, 7:49 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| May 27, 7:53 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| May 27, 7:54 PM CDT | River Flood Warning | TSA | Osage | 19 hr |
| May 27, 7:55 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 31 hr |
| May 27, 7:56 PM CDT | River Flood Warning | TSA | Tulsa | 44 hr |
| May 27, 7:58 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| May 27, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 44 min |
| May 27, 8:03 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| May 27, 8:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| May 27, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 39 min |
| May 27, 8:47 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 2 hr |
| May 27, 8:51 PM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 10 hr |
| May 27, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
| May 27, 8:54 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Okmulgee, Wagoner | 10 hr |
| May 27, 10:00 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| May 27, 10:43 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 3 more | 8 hr |
| May 27, 10:47 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 8 hr |
| May 28, 9:14 AM CDT | River Flood Warning | TSA | LeFlore | 18 hr |
| May 28, 9:14 AM CDT | River Flood Advisory | TSA | Sequoyah | 3 hr |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.